# SDR EBVR202305300001

- Difficulty date: August 24, 2022
- Submitted: May 30, 2023
- Operation: General aviation
- Aircraft: N324QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800242
- Aircraft time: 12,108 hours, 8,100 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LH & RH AFT FUSELAGE SKIN ALONG THE AFT FUSELAGE CLOSEOUT FAIRING ATTACHMENT LINE. REPAIRED PER AQRD ERO 972834. THIS IS A MAJOR/PERMANENT REPAIR.
